This is my 3rd Fraxel treatment. The 2 previous treatments left me w/ a bad sunburn, but now I have the typical sunburn PLUS all these reddish purple areas. I have some by themselves and some clusters.
I Have Reddish Purple Spots After Fraxel Treatment. What Can I Do?
Doctor Answers (3)
Purple spots after Fraxel
It sounds like you have had a series of Fraxel Restore treatments which commonly will leave your face looking sunburned and puffy for 2-3 days. The reddish purple spots you are noticing are most likely as a result of a higher energy on your last treatment. This is small vascular bruising which resolve very quickly. They are a result of using a higher energy of Fraxel Restore and if you are also on any blood thinners such as aspirin, fish oil, omega-3, flaxseed, Vitamin E. The good thing is that these spots go away really fast and since you most likely had a higher energy, will have an even better result! If they still bother you, you can take oral arnica tablets which make them resolve faster.
Reactions after Fraxel
First, which Fraxel did you have? The restore or the repair? From your description of having a bad sunburn after your other treatments, it sounds like you had the restore. It's hard to tell without a photo what the reddish purple spots are. If you had broken capilaries on your face in the area treated, and had a higher intensity treatment, you may have more intense redness after the treatment. However, you could also have an infection. You should call your treating physician and be seen as soon as possible.
Red spots after Fraxel
How long ago did you have Fraxel, how big are the spots, and can you post a photo? SInce you had had two previously, they may have turned up the power this time. These are probably perfectly normal but I can't tell from the information provided.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.